Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » Education » math-learn

Topic: [math-learn] 2012, Volume 15, Issue Number 2: International Journal of Mathematics and Computation
Replies: 0  

Advanced Search

Back to Topic List Back to Topic List  
Journals IJI / IJAI / IJMC

Posts: 9
Registered: 7/8/10
[math-learn] 2012, Volume 15, Issue Number 2: International Journal of Mathematics and Computation
Posted: Dec 4, 2011 11:14 PM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply
att1.html (15.4 K)

International Journal of Mathematics and Computation (IJMC).
ISSN 0974-570X (Online); ISSN 0974-5718 (Print)
http://www.ceserp.com/cp-jour/index.php?journal=ijmc&page=issue&op=view&path%5B%5D=131
 
Table of Contents
2012, Volume 15, Issue Number 2


---------------------


Computation and Visualization of The Pareto Set in the Criterion Space for the Bicriteria Linear Programming Problem
François Dubeau, Anis Kadri 1-15
 
Axial solutions of multiple objective linear problems under interval data
S. Kordrostami, F. Keshavarz Gildeh, V. Hoseinnezhad 16-22
 
Global Exponential Stability Results for Delayed Neural Networks with Impulsive Perturbations
Guanghui Sun, Diwang Lin, Chunming Zhang 23-30
 
Ranked Set Sampling and Rao-Hartley-Cochran Strategies Using the Randomized Procedure of Eichhorn-Hayre
Carlos N. Bouza-Herrera, Dante Covarrubias-Melgar 31-37
 
Erratum: Recurrence Relations For Moments Of GOS From Marshall-Olkin-Extended Burr XII Distribution
N. A. Mokhlis, Y. Abdel-Aty, Marwa M. Mohie El-Din 38-42
 
Scientific Computing: Theory, Developments and Applications
Haydar Akça, Makhtar Sarr, Valery Covachev 43-54
 
The structure of the roots of the q-Genocchi polynomials
C. S. Ryoo 55-69
 
On q-deformed Stirling Numbers
Yilmaz Simsek 70-80
 
Two Sample Test Based On Progressive Censoring
Ülkü Gökal Eri?o?lu, Mehmet Fedai Kaya 81-88
 
A Study on Best Approximation Elements in Normed Spaces
Sahar Mohamed Ali AboBakr 89-98
 
k - Quasi - Normal Operators
R. Senthilkumar, P. Maheswari Naik, R. Santhi 99-105
 

----------------------------------------------

Reviewed, Abstracted andIndexed:  The International Journal of Mathematics & Computations (IJMC)is reviewed, abstracted and indexed by the Zentralblatt MATH (Zentralblatt für Mathematik), Mathematical Reviews,MathSciNet, Current Index to Statistics (CIS) [ The Current Index to Statistics (CIS) is a joint venture of the American Statistical Association & Institute of Mathematical Statistics, USA], International Abstracts in Operations Research (IAOR), Indian Science Abstracts; Academic keys;JournalSeek,Ulrich's Periodicals Directory, International Statistical Institute (ISI, Netherlands) Journal Index,  IndexCopernicus, Getcited.
 
Manuscripts can also be sent to the Editor-in-Chief (Haydar.Akca@adu.ac.ae, akcahy@yahoo.com) and a copy at eic.ijai [at] yahoo.com. Detailed instructions on how to prepare your manuscript are available at Author Instructions http://ceser.in/ijmc.html.
 
 
Professor Haydar Akca

Editor-in-Chief:
International Journal of Mathematics & Computations  
http:/ceserp.com/cp-jour/
http://ceser.in/ijmc.html
 
Abu Dhabi University
College of Arts and Sciences
Department of Applied Sciences and Mathematics
P.O. Box 59911, Abu Dhabi, UAE
Phone (Office) : 02 501 53 17
 
Email: Haydar.Akca@adu.ac.ae, akcahy@yahoo.com

[Non-text portions of this message have been removed]




Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.